Universiti Teknologi Malaysia Institutional Repository

Pembinaan homeomorfisma dari sfera ke elipsoid.

Liau, Li Yun and Ahmad, Tahir (2003) Pembinaan homeomorfisma dari sfera ke elipsoid. Matematika, 19 (2). pp. 121-138. ISSN 0127-8274

[img]
Preview
PDF
204Kb

Official URL: http://www.fs.utm.my/matematika/content/view/81/31...

Abstract

In this paper, we present the construction of homeomorphism from unit sphere; $S^2$ to ellipsoid which is one unit in xy-axis and its poles are at $z=2$ and $z=-2$; $E^2$ through Riemann surface structures. Proving techniques by construction and contradiction are highlighted.

Item Type:Article
Uncontrolled Keywords:Riemann surface, homeomorphism
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:8801
Deposited By: Ms Zalinda Shuratman
Deposited On:12 May 2009 08:43
Last Modified:13 Aug 2010 02:07

Repository Staff Only: item control page